# SDR SWAA2018072423744

- Difficulty date: June 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT Z-ANGLE CORRODED BETWEEN BS 500+14 TO BS 500A.  R&R Z ANGLE IAW SRM.
